Do You Have Problems With Sudden Itching?

Discussion in 'Fibromyalgia Main Forum' started by ksp56, Oct 31, 2006.

  1. ksp56

    ksp56 Member

    Basically, the title says it all!

    Periodically, especially in the evening, my body starts to itch. Mostly my arms and legs. Sometimes, the top of my head. I usually take OTC and it will subside. It can happen anytime of year.

    I moisturize my body with gentle creams. Drink a lot of water, etc. It doesn't appear to help.

    Of course, I have heard of several types of cancer that can bring them on. Hmmmm, makes those little wheels in my head, turn!

    If you have problems with this, I'm 'itching' to know! LOL

    Kim



  2. 143alan

    143alan New Member

    I can't figure out what's triggering it. I start itching everywhere almost as soon as I get home from work. Especially from the waist down but also on my face and head.

    Mine occurs almost daily and all the lotion in the world does not seem to help. I've tried the expensive stuff to the cheapest on the market and can't see a difference except one being runnier that the other.

    Good luck with this. I usually take a Benydryl after dinner so that by bedtime I'm relaxed enough to sleep a little while.

    Hugs
    Nancy
  3. elliespad

    elliespad Member

    Is this a rather new development, this itching? Have you used any Flea Bombs in the house, or Solvents in the house, like Morter, thinset, polyurethane? Just a thought.
  4. misskoji

    misskoji Member

    Kim,
    I don't suffer this as often as you do. I'm sorry you have it so often. But yeah, it's uncomfortable and frustrating! I'm no doctor, but I believe this has something to do with multiple chemical sensitivities, or possibly a side effect of meds?

    Hope u feel better soon!
  5. ksp56

    ksp56 Member

    I appreciate your responses! It is frustrating..

    Ellie, there has been nothing change in our home. This problem started a year ago.

    I need to start a journal of when I have this happen and what I did that day, where I was etc., Maybe it will shed some light on what is going on!

    Again, thank you all!

    Kim
  6. SherylD

    SherylD Guest

    I have struggled with this forever...YEars!

    I take a claritin everynight...

    I do think it is partyly diet related..

    But..I recently decided to change all of my beauty aids...I switched everything to Aubrey Organics. I use their shampoo, condititioner and soap. I still use my aveeno lotion...But my itching is alot better!!! I don't get hive anymore.

    WHen I eat a little sugar I get itching in my crooks of my legs and my armpits...Other than that not much itching...I was getting hives everyday.

    I think it was the chemicals in the stuff...

    Hope this helps!

    SherylD
  7. maedaze

    maedaze New Member

    I get this when my body has had 'enough' tramol. Its the first sign i get when i need to take a break from my meds.
    Hopefully it is just a sign that the body has had enough of a pill or something easy enough to eliminate for you.

    I have also had this happen when the doctor has changed a brand of a pill, even though its the same med, different company's use different compounds to make their pills 'stick' together. And there is a compound i react to.

    Hope you sort it out soon,
  8. Marta608

    Marta608 Member

    Oh boy, I hadn't thought it was a problem before reading this thread....!

    What I get is the feeling of a spot itching but when I get there with my fingers, there is no itchy spot to scratch. I guess it's a nerve thing rather than a skin irritation - or something. With this, who knows?

    Marta
  9. Chootik

    Chootik New Member

    I started getting really itchy all of a sudden after I got back from a trip from NY!

    Really itchy on arms and legs + on torso. So I did some research and I think it could be "Eczema".

    I have Thryroid Autoimmune disease and have been taking Samento and Cumanda (Herbal Meds to kill Lyme) which boost up the Immune system and could be the cause of the Eczema which is like an Allergy reaction.

    So I stopped the Herbals, got Homeopatic Cream from Whole Foods, and it seems to be much better.

    By the way, I also itched a lot right after the shower and I read on the internet that water can be an irritant, so can chemicals, soaps or harsh clothing.

    So I guess the best thing is use creams, and also try to take some Flax Oil or other anti-infamatory stuff and see what happens.

    Keep us posted.
    Chootik
  10. Redshadow

    Redshadow New Member

    YESSSS YES!!!!
    OMG!! I'm not crazy, I get the weird itching from time to time and sometimes it wakes me up from my sleep. I haven't gotten it in awhile but it is sure irritating! I'm sorry you have it but at the same time happy you posted you have it.
  11. beeleaf

    beeleaf New Member

    Usually confined to hands and arms, which are often (but not always) red when it happens.

    I get a maddening itch on top of the head, but I'm pretty sure that is some sort of post surgical nerve thing.
  12. ksp56

    ksp56 Member

    You are all, great! No surprise, though!

    I did take a different med yesterday, after reviewing the day. It will be intersting to see if I notice any more itching.

    I think, I have read about our nerve endings being especially sensitive. Anyone else?

    Something like this could contribute to our itching. If it's even true! LOL

    I hope this is a no itch zone for everyone tonight!

    Kim
  13. abcanada

    abcanada New Member

    I recently had morophine on two separate occasions, and found that both times I had severe episodes of itching(described almost as internal itching). A pharmacist later commented on how she felt Tyl #3 would give me the same side effect, but it doesn't. This maybe a possibility. Take Care, Laura